MAUDE Adverse Event Report: SEE H.10 MICRUSPHERE XL 3MMX5CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 MICRUSPHERE XL 3MMX5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number SSR100305-20
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Physical manufacturer name: (b)(4).Concomitant med products: two enpower control cables (ecb00018200).The initial reporter name and phone are not available.Physical manufacturing site name: (b)(4).The device has not been returned.If the device re turns, a device investigation will be performed.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an embolization procedure on (b)(6) 2018, the micrusphere xl 3mm x 5cm coil (ssr10030520 / l10802) failed to detach due to the two enpower control cables (ecb00018200) not working properly.There was no report of any patient injury or adverse event.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Product was received and is pending evaluation.The manufacturer will submit a supplemental report once evaluation is completed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).[conclusion]: the healthcare professional reported that during an embolization procedure on (b)(6) 2018, the micrusphere xl 3mm x 5cm coil (ssr10030520 / l10802) failed to detach due to the two enpower control cables (ecb00018200) not working properly.Another coil was used.There was no report of any patient injury or adverse event.Investigation summary: the embolic coil is fully advanced out of the introducer.The device is fully unsheathed.The resheathing tool has been advanced all the way to the green introducer.The device positioning unit (dpu) has been fully advanced, so that the hub is at the resheathing tool.There are slight bends in the dpu core wire at the strain relief and approximately 118 cm, 132 cm, and 150 cm from the proximal end.The ball tip is intact.The embolic coil is not kinked or stretched.The articulating joint is intact.The rh coil has not heated.The embolic coil was damaged in the failure analysis lab (fal) while visualizing the articulating joint and rh coil.The v-notch of the resheathing tool is undamaged.Resistance of the device was measured with multimeter 70042-04d.Resistance measured 51.4 , which is within the specification range of 48.5 ¿ 56.0.The device was connected to lab detachment control box dcb000005-00 (dcb) c38341 with enpower control cable c10702 and the power was turned on.The system ready light illuminated.The embolic coil was immersed in warmed enzyme solution and the detach button was pressed.The embolic coil detached.After detachment, microscopic examination of the rh coil shows that it has heated.Device history lot: a review of manufacturing documentation associated with this lot (l10802) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Investigation conclusion: the complaint of failure to detach due to system fault is not confirmed.The embolic coil detached under lab conditions and did not show a system fault.The enpower control cables documented on the complaint were not returned with this device, and the dcb used in the event was not returned.Without the return of these devices, the cause of the reported event cannot be determined.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
MICRUSPHERE XL 3MMX5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont 94538
MDR Report Key7401059
Report Number3008114965-2018-00587
Device Sequence Number13729049
Product Code KRD
UDI-Device Identifier00878528009771
UDI-Public(01)00878528009771(11)171128(17)221031(10)L10802
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberSSR100305-20
Device Catalogue NumberSSR10030520
Device Lot NumberL10802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer03/20/2018
03/20/2018
03/20/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date05/21/2018
06/01/2018
06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1